×

Found 7,420 Documents (Results 1–100)

100
MathJax

Existence of solutions of nonlinear elliptic equations with measure data in Musielak-Orlicz spaces. (English. Russian original) Zbl 07549436

Sb. Math. 213, No. 4, 476-511 (2022); translation from Mat. Sb. 213, No. 4, 38-73 (2022).
MSC:  35J62 35J25 35A01
PDF BibTeX XML Cite
Full Text: DOI

Boundary-value problems for Sobolev-type equations with irreversible operator coefficient of the highest derivatives. (English. Russian original) Zbl 07542512

J. Math. Sci., New York 260, No. 3, 307-314 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 167, 34-41 (2019).
MSC:  35M20 35A01 35A02
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software